# SDR MALA000348

- Difficulty date: May 19, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON SEAT TRACK LBL18 INBOARD FLANGE VERTICAL SECTION REFER CELSIUS TASK CARD 1513.  MAINTENANCE REMOVED CORROSION IAW 51-70-40, WRAP AROUND S/M OUT OF LIMITS ON LOWER CORNER FOR SRM 51-00-00.  MATERIAL REMOVED OUT OF LIMITS BETWEEN STA 294 - 319 PER SRM 51-00-00ON VERTICAL.  ALODINED, PRIMED AND TOPCOATED AREAS REF SAAB SRM 51-20-42/43, APPLIED AV100 TO CENTER AISLE FLOORBOARD AND SEAT TRACK FLANGES AT LBL 18 VERTICAL FLANGE.
